TITLE

Nephrotic Syndrome in Chronic Lymphocytic Leukaemia

AUTHOR(S)
Dathan, J. R. E.; Heyworth, M. F.; Maciver, A. G.
PUB. DATE
September 1974
SOURCE
British Medical Journal;9/14/1974, Vol. 3 Issue 5932, p655
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111719

 

Related Articles

  • Antineoplastics.  // Reactions Weekly;6/22/2013, Issue 1458, p8 

    The article describes the case of a 75-year-old man who developed myelodysplastic syndrome and pure erythroid leukaemia while receiving treatment with cladribine, cyclophosphamide, vincristine, prednisone and fludarabine for chronic lymphocytic leukaemia (CLL).

  • Chronic lymphocytic leukaemia.  // Cancer Nursing Practice;Nov2007, Vol. 6 Issue 9, p35 

    A quiz concerning the self-assessment in chronic lymphocytic leukaemia is presented.

  • Nephrotic syndrome in plasma cell leukaemia -- A rare presentation. Diogo, M.; Faustino, C.; Pimentel, T.; Amorim, J.; Tavares, I. // Indian Journal of Cancer;Jan-Mar2011, Vol. 48 Issue 1, p131 

    A letter to the editor is presented in response to a medical case report on nephrotic syndrome in plasma cell leukaemia (PCL).

  • leukaemia, chronic lymphocytic. Peters, Michael // BMA A-Z Family Medical Encyclopedia;2004, p464 

    An encyclopedia entry for "chronic lymphocytic leukaemia" is presented. It refers to a type of leukaemia that is caused by a proliferation of mature lymphocytes. Symptoms of chronic lymphocytic leukaemia may include enlargement of the liver, spleen and lymph nodes, persistent fever and night...

  • Ocular lymphoma with extrascleral extension as primary manifestation of Richter syndrome. Mota, P M; Dedes, W; Yeoh, S-l; Soilleux, E; Hague, S // Eye;Jun2012, Vol. 26 Issue 6, p891 

    A letter to the editor is presented which discusses the case report of a 62-year-old Caucasian male with chronic lymphocytic leukaemia (CLL) who was diagnosed with Richter syndrome.

  • Rituximab.  // Reactions Weekly;6/2/2012, Issue 1404, p36 

    The article describes the case of a 46-year-old man who developed Stevens-Johnson syndrome/toxic epidermal necrolysis while receiving treatment with rituximab for B cell chronic lymphocytic leukaemia.

  • Cyclophosphamide/fludarabine/rituximab.  // Reactions Weekly;8/1/2013, Issue 1463, p17 

    The article presents case studies of female patients, aged 69 and 47 years with chronic lymphocytic leukaemia treated with fludarabine, cyclophosphamide and rituximab (FCR), who developed myelodysplastic syndrome due to prolonged myelosuppression.

  • Cyclophosphamide/fludarabine/rituximab.  // Reactions Weekly;Sep2014, Vol. 1520 Issue 1, p82 

    The article presents a case study of a 72-year-old man who developed secondary myelodysplastic syndrome that resulted to neutropenic sepsis and acute myocardial infarction during the administration of fludarabine, cyclophosphamide and rituximab for chronic lymphocytic leukaemia.

  • Rituximab.  // Reactions Weekly;Jun2015, Vol. 1555 Issue 1, p173 

    The article presents a case report of a 66-year-old man with a history of stage C chronic lymphocytic leukaemia who developed Takotsubo syndrome while receiving therapy with rituximab.

  • Cyclophosphamide/fludarabine.  // Reactions Weekly;Oct2015, Vol. 1573 Issue 1, p82 

    The article presents a case study of a 68-year old man who developed disseminated histoplasmosis and haemophagocytic syndrome while receiving treatment of cyclophosphamide and fludarabine for B-cell chronic lymphocytic leukaemia (CCL).

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics